# SDR DXTA2025080704462

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 14,620 hours, 11,060 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE MLG WOULD NOT RETRACT AND STAB MIS COMP ANNUNCIATOR ILLUMD.  EXECUTED MLG WOULD NOT RETRACT RED GEAR UNLOCKED LIGHT REMAINS ON QRH & STAB MIS COMP QRH,  NEITHER CHECKLIST CORRECTED PROBLEM.  ON LANDING APPLIED NORMAL BREAKING, & DID NOT APPEAR AS ACFT SLOWING DOWN,  USED EMERG NITROGEN AIR BRAKE. SAW A LARGE PUDDLE OF A TAN SLIPPERY FLUID AROUND NLG FROM LARGE VENT DRAIN. R & R PCB.  REPLACED HYD LOAD VALVE.  OPS CHKD PCB, LOADING VALVE & LEAK CHKS. NO DEFECTS. INSPECT BRAKE ASSY & NO DEFECT.  FOUND BRAKE HYD PACK ASSY WITH PIN HOLE & CAUSING BRAKE LEAK, R & R FILTER BOWL, FILTER & NIPPLE. OPS &  LEAK CHKS, NO DEFECTS IAW AMM 32-44-00, 27-61-00, 78-31-00, 29-11-06. OKAY TO CONTINUE.
